Duramporph is a morphine sulfate injection that is used to treat pain in patients. It affects the central nervous system and provides relief by interfering with the messages going into the brain. This prescription drug is classified as an opiate and narcotic, and it can be highly addictive.
“This prescription drug can be highly addictive.”
The drug is commonly injected into the veins, but it can also be injected into the muscles or skin. Recognizing the signs of addiction and finding a Duramorph detox center as quickly as possibly is the best option for getting patients the help that’s needed.
Did You Know?
In 2009, the National Drug Institute reported that the majority of emergency drug-related incidents were caused by prescription medications, particularly in those over the age of 21.
Signs of Addiction
Some signs of addiction are common across various substances. When a person is addicted to a particular drug, various aspects of their life begins to suffer. If you notice these signs of addiction in your loved one, it might be time to talk to them about it:
- Withdrawing from family and friends
- Unexplained weight loss or weight gain
- Poor performance at school or work
- Failure to meet social and familial obligations
- Spending increasing amounts of time with a new group of friends
- Lying about whereabouts
- Financial issues because money is being spent on drugs
- Deteriorating health
Some signs of Duramorph abuse and addiction are specific to the drug. These signs can include:
- Labored breathing
- Fainting or having seizures
- Mood swings
- Intestinal problems
- Increased sweating
- Drowsiness or seeming “out of it”
- Skin rash
If you recognize these symptoms in yourself or a loved one, call us at to discuss available addiction treatment options.
Overdose Warning Signs
“In most cases, the patient can be stabilized if overdose treatment is sought immediately.”
If you think that someone you know may have overdosed on Duramorph, you need to seek medical attention right away. Someone on the medication who has a slow heart rate and difficulty breathing, has lost consciousness, or has pupils the size of pinpoints is showing symptoms of Duramorph overdose. The person needs to be taken to the nearest medical facility along with the prescription or container of Duramorph that was taken, if possible.
In most cases, the patient can be stabilized if overdose treatment is sought immediately. This is not something to delay about. Get the person help immediately.
Duramorph Detox Centers
A Duramorph detox center is one of the best ways to get the drug removed from the addict’s body. Inside of a treatment facility, the patient is monitored by medical professionals who are experienced with drug addiction, the stages of withdrawal, and the path to sobriety. The patients aren’t able to access Duramorph in the facility, and they are monitored throughout the detox process to reduce the likelihood of relapse.
Since the addict is monitored throughout the process by medical personnel, their safety is better ensured than if they attempt to detox on their own at home. A Duramorph withdrawal treatment facility is the best option for the physical and psychological safety of someone going through withdrawal symptoms and the detoxification process.
The withdrawal process could take days or weeks at the rehab center. Addicts who are taking high dosages of the drug or who have taken Duramorph for a long time may have to be weaned off the medication, while others may stop all doses immediately. Until the body stops craving the drug, there may be side effects, such as:
- Vomiting or nausea
- Mood swings
Throughout the withdrawal process, it’s important for the patient to have the support and love of friends and family along with medical professionals guiding them through the rehabilitation process. Some addicts take years to admit they have a drug dependency problem. Helping them recognize the symptoms of addiction may help you get them into a Duramorph treatment center to begin the recovery process. Without treatment, a person could be facing many health issues, social problems or even death.